# SDR DALA2024090108606

- Difficulty date: August 28, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 74,212 hours, 34,993 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3266 DSIC: CABIN SMELLS LIKE MOLDY AND DAMP WHEN AIR IS ON. FIRST CLASS/ COMFORT+ ARE THE WORST SECTIONS. C/A: FAINT SMELL PRESENT UPON ARRIVAL TO A/C. PER MC REQIUST AMDS CARDS 4900-2011 AND 2100-2005. REF LOG 0525881. INSPECTION OF APU SHOW SIGNS OF OIL IN PLENUM AND APU BLEED VALVE. /UBE WIP 906371. THIS LOG TRANSFERRED TO MD LOG 0525881 FOR SMOKE /FUME ODI EVENT. (LP: 0525424)
